# SDR DXTA2023100296880

- Difficulty date: September 29, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500200
- Aircraft time: 6,540 hours, 8,310 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAIL YELLOW CAS: DURING FLIGHT RECEIVED  SWPS FAULT FLAP FAIL PTRIM BKP FAIL SPOILER FAULT VENTRAL RUDER FAIL  PERFORMED APPROPRIATE CHECK LIST AND LANDED IN PBE.  SUGGESTED TO SWAP FCE 1 AND FCE 2.   REMOVED SERVICEABLE FCE 1 (LH) AND INSTALLED IN POSON 2. REMOVED SERVICEABLE FCE 2 (RH) AND INSTALLED IN POSITION 1 IAW AMM 27-03-01.  COMPLETED RIGGING OF FLAP SYSTEM AFTER SWAPPING FCE'S AND COMPLETED OPS CHECK. IAW MM 27-50-00. NO DEFECTS NOTED AND NO CASS MESSAGES DURING OPS CHECKS IAW 27-50-00.
